# SDR 29GA2016031900001

- Difficulty date: March 17, 2016
- Submitted: March 19, 2016
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 35,508 hours, 39,150 cycles
- Engine: Ge CT7TP*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE ILLUMINATED.  DURING TAXI. REMOVED, CLEANED AND REINSTALLED AVIONICS SMOKE DETECTOR IAW AMM 26-13-05-04.  PERFORMED OPS TEST IAW AMM 26-13-00.
